# SDR DXTA200500894

- Difficulty date: August 10, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605264
- Aircraft time: 3,133 hours, 2,457 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

PILOT'S AND COPILOT'S -L- PEDALS HAVE EXCESSIVE TRAVEL FORWARD BEFORE BRAKE ACTUATES.  -L- PEDALS ARE ALSO SPONGY CAUSING ACFT TO PULL HARD RIGHT WHEN BRAKES ARE APPLIED.  ITEM IS UNDER INVESTIGATION.
